# SDR SWAA961036

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam Web
- Condition: Corroded
- Location: Bs 1019/1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND WEB CORRODED AT BS 1019 RBL 5 AND AT BS 1030 RBL 10 WL 208.  REPLACED PER BOEING SRM.
